Call : 7527038383|2|1 SMS DRBEST at 53456 | Call us Monday - Saturday : 9:00 am - 6:30 pm | whatsapp_logo +91 7527038383
DR MEF-P

DR MEF-P

DR MEF-P

30.00

Pack : 60 ML Bottle
Composition : Mefenamic acid 100 mg + Paracetamol 250 mg
DR MEF-P is a combination medicine which is medicated for pain and fever. It works by blocking the release of certain chemical messengers that cause pain, inflammation and fever.

Category:

Nausea, vomiting ,dizziness, Indigestion

There are no reviews yet.

Be the first to review “DR MEF-P”

Your email address will not be published. Required fields are marked *

WhatsApp Get in Touch